| Model Number |
10601 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that shaft break occurred.A 2.25 x 12 synergy drug-eluting stent was advanced but failed to cross the lesion and the shaft was broken.No known patient complications were reported.